# SDR ASAA2015051611750

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 3,137 hours, 1,070 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA057080
- Condition: Malfunctioned
- Location: Nr 2 Engine Fuel
- Part time: 3,137 hours, 1,070 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FUEL LEAKS.    ACFT GROUNDED.  REMOVED NR 2 ENGINE FUEL PUMP PACKAGE IAW AMM 73-11-01-000. COMPLETED FUEL PUMP PACKAGE INSTALLATION REF BOEING AMM 73-11-01-400-801-F00. GROUND VERIFICATION ACCOMPLISHED.
